Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Tiny red pin point dots on my legs area, but it is not itchy

hi i have tiny red pin point dots on my legs area only what is it I have tiny red pin dots on both of my legs only. It s not itchy. it doesn t secrete anything. i ve been taking a placental protein(it includes collagen, glutathione in a tablet form). The bottle indicates that it is a food supplement only. the ingredients are collagen, placental protein, glycine, glutathione, microcrystalline cellulose, lactose , vit.C, asparagus officinalis gamma-amino butyric acid, sucrose, fatty acid ester. I m 30 years old. female. i dont have any serious illness before. thank you.
Asked On : Sun, 15 May 2011
Answers:  1 Views:  929
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
it may be allergic rection to the drug,
but you should go for a routine blood test with ct bt and platelet count.manythings will be clear after the investigation report. consult your doctor about it.dont negelect
taake care
Answered: Sun, 15 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor